I am 19 years old and for the past 2 years or so I have had a recurrent rash(if that it what it is) on my lower abdomen. It always appears in the exact same spot. When it first appears it is just a raised continuous red/pink line (aprox. 5 inches long)that moves from my lower to upper abdomen on my right side. In a few days it scabs over and basically looks like a cat scratch (with a serrated appearance). There is not any pain or itching. I was just wondering what might cause this. I do not have any allergies or medical conditions that I know of. Thanks!
Most likely you have mild nummular eczema. "Nummular" means, round, coin-shaped. This is not an allergy; rather, it comes and goes for no special reason. It can go away on its own, as you've seen yourself, but hydrocortisone helps it along. Tey the nonprescription form (1%). If that doesn't help, a doctor can give you a stronger variety.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.